# SDR WI2

- Difficulty date: April 22, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N2364S
- Make and model: Cessna 337
- Aircraft serial: 0664
- Engine: Cont IO360C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 632617
- Condition: Worn
- Location: Accessory Drive
- Part time: 104 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSORY DRIVE GEAR TEETH WORN AWAY 104 HOURS SINCE INSTALLATION.  GEAR HAD BEEN INSTALLED DUE TO FAILURE OF PREVIOUS GEAR FOR THE SAME REASON.  DRIVEN GEAR WAS NOT WORN.
